Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 86, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 6, 2025, 10:18 PM EDT for 4 counties in Georgia. It took effect at Apr 7, 2025, 2:12 PM EDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 10:18 PM EDT (02:18 UTC)
- In effect from
- Apr 7, 2025, 2:12 PM EDT
- Expired
- Apr 8, 2025, 10:27 AM EDT
- In force
- 20 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Carsonville (CLUG1). The gauge peaked at 15.61 ft at Apr 8, 2025, 6:00 AM EDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02347500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
926
WGUS42 KFFC 070218
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1018 PM EDT Sun Apr 6 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Flint River at US 19 near Carsonville affecting Crawford, Upson,
Taylor, and Talbot Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC079-263-269-293-071430-
/O.NEW.KFFC.FL.W.0086.250407T1812Z-250411T0200Z/
/CLUG1.1.ER.250407T1912Z.250409T0000Z.250410T2018Z.NO/
1018 PM EDT Sun Apr 6 2025
...FLOOD WARNING IN EFFECT FROM MONDAY AFTERNOON TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...From Monday afternoon to Thursday evening.
* IMPACTS...At 24.0 feet, minor flooding expands further into the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 19. The flood waters will be up to 6 feet
deep over the top of the boat ramp and cover a portion of the
access road by the bridge on the Taylor County side of the river.
* ADDITIONAL DETAILS...
- At 9:45 PM EDT Sunday the stage was 4.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 24.3 feet Tuesday evening.
It will then fall below flood stage Thursday afternoon.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
SEC5 follow-up statements
473
WGUS82 KFFC 071407
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1007 AM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Flint River at US 19 near Carsonville affecting Upson, Taylor,
Talbot and Crawford Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC079-263-269-293-080215-
/O.EXT.KFFC.FL.W.0086.250408T1030Z-250410T0742Z/
/CLUG1.1.ER.250408T1030Z.250409T0600Z.250410T0142Z.NO/
1007 AM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO LATE
WEDNESDAY NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...From Tuesday morning to late Wednesday night.
* IMPACTS...At 20 feet, Minor flooding continues along the river in
the woodlands and fields upstream and downstream from the gage on
U.S. Highway 19. The flood waters will cover the boat ramp up to
two feet deep and cover a portion of the access road by the bridge
on the Taylor County side of the river.
* ADDITIONAL DETAILS...
- At 9:45 AM EDT Monday the stage was 11.0 feet and rising.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 19.1 feet early Wednesday
morning. It will then fall below flood stage late Wednesday
evening.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$631
WGUS82 KFFC 072122
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
522 PM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Flint River at US 19 near Carsonville affecting Upson, Talbot,
Taylor and Crawford Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC079-263-269-293-080930-
/O.EXT.KFFC.FL.W.0086.250409T1200Z-250409T1800Z/
/CLUG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
522 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...From Wednesday morning to Wednesday afternoon.
* IMPACTS...At 18 feet, Flood Stage is reached. Minor flooding
begins along the river in the woodlands and low lying areas of
fields upstream and downstream from the gage on U.S. Highway 19.
The water level will reach the top of a boat ramp by the bridge on
the Taylor County side of the river.
* ADDITIONAL DETAILS...
- At 4:45 PM EDT Monday the stage was 13.3 feet.
- Forecast...The river is expected to rise to a crest of 18
feet Wednesday morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$347
WGUS82 KFFC 080108
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
908 PM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Flint River at US 19 near Carsonville affecting Crawford, Talbot,
Upson and Taylor Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC079-263-269-293-081315-
/O.EXT.KFFC.FL.W.0086.250409T0600Z-250409T1200Z/
/CLUG1.1.ER.250409T0600Z.250409T0600Z.250409T0600Z.NO/
908 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TUESDAY NIGHT TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...From late Tuesday night to Wednesday morning.
* IMPACTS...At 18.0 feet, flood stage is reached. Minor flooding
begins along the river in the woodlands and low-lying areas of
fields upstream and downstream from the gage on U.S. Highway 19.
The water level will reach the top of a boat ramp by the bridge on
the Taylor County side of the river.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Monday the stage was 14.9 feet.
- Forecast...The river is expected to rise to a crest of 18.0
feet early Wednesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
SEC882
WGUS82 KFFC 080827
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
427 AM EDT Tue Apr 8 2025
...The Flood Warning continues for the following rivers in Georgia...
Flint River at US 19 near Carsonville affecting Talbot, Taylor,
Crawford and Upson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC079-263-269-293-082030-
/O.CON.KFFC.FL.W.0086.250409T0600Z-250409T1200Z/
/CLUG1.1.ER.250409T0600Z.250409T0600Z.250409T0600Z.NO/
427 AM EDT Tue Apr 8 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...From late tonight to Wednesday morning.
* IMPACTS...At 18 feet, Flood Stage is reached. Minor flooding
begins along the river in the woodlands and low lying areas of
fields upstream and downstream from the gage on U.S. Highway 19.
The water level will reach the top of a boat ramp by the bridge on
the Taylor County side of the river.
* ADDITIONAL DETAILS...
- At 3:45 AM EDT Tuesday the stage was 15.6 feet.
- Forecast...The river is expected to rise to a crest of 18
feet just after midnight tonight.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$561
WGUS82 KFFC 081427
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1027 AM EDT Tue Apr 8 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River at US 19 near Carsonville affecting Talbot, Taylor,
Crawford and Upson Counties.
GAC079-263-269-293-081530-
/O.CAN.KFFC.FL.W.0086.250409T0600Z-250408T1427Z/
/CLUG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM EDT Tue Apr 8 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Flint River at US 19 near Carsonville.
* ADDITIONAL DETAILS...
- At 9:45 AM EDT Tuesday the stage was 15.5 feet.
- Forecast...The river is expected to continue falling slowly
this afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 6, 7:47 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 6, 7:47 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 747 PM EDT Sun Apr 6 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 345 PM EDT Sun Apr 6 2025 Convection is ongoing across I-85 corridor as of 345PM where notable cold pool has stalled from the morning storms that rolled through the area. Aloft, 500 mb trough is finally pushing into the southeast after ejecting from the desert SW, albeit quite slowly. Convection has outpaced some of the better forcing and shear aloft, which is relatively good news from a severe perspective, but less than ideal from a hydro perspective. The trough has a positive tilt, which is helping to draw up plenty of moisture into the warm sector, but is keeping the colder air aloft well behind the main line of the system. This is acting to limit instability as temperatures in the upper troposphere are quite warm. However, day time heating and WAA have allowed for some surface based instability to develop, and a few storms have been able to take advantage of this, some decent shear, and cold pool dynamics to produce a few severe bowing segments and QLCS. This will likely be the severe threat through the day as the cold pool shifts slowly to the south into central Georgia. Tornado Watch is in place mainly south of I-20 in western Georgia, and new downstream watch will likely be needed later in the afternoon/evening for mostly central Georgia. The other big threat is the rain. The slow nature of the system has brought widespread 1-2 inches of rain across northern Georgia with a steady rain still falling within the stratiform region. Already seeing some convective redevelopment taking place back to the SW in Mobile, which is forecast to feed up and along the cold pool that is very slowly progressing east. Steady rain is expected to continue in parts of north Georgia. These areas could see upwards of another inch of rain. Convective rain is expected along the cold pool line further south into central Georgia. Some training of convective elements will lead to some areas receiving 2-4" rainfall, with isolated totals of as much as 5-6" inches where repeated rounds occur. This will lead to potential flooding and flash flooding issues. The Flood Watch remains in effect through tomorrow, as rain is expected to linger. Speaking of that, this system will very slowly slide to the south overnight. Rain transitioning to rain showers will slowly come to an end across northwest GA tonight. Rain showers may still be around in parts of the metro tomorrow morning and into the afternoon. The line of storms is expected to lose a good bit of it's strength tonight after sunset with the loss of surface based instability, but we could see some invigoration tomorrow afternoon in east central Georgia which is expected to still be within the warm sector. Similar to today, primary concerns will be occasional damaging wind gusts with a possible quick spin up tornado or two. Cold front fully pushes into the CWA tomorrow night. Clouds should begin to clear, and winter will remind us that it isn't quite ready to call it quits. Temperatures will drop well into the lower 40s and even the upper 30s in parts of north GA (colder still in the mountains). This won't be the coldest night of the week, but it will be chilly enough to monitor for potential frost advisory across the northwest. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 345 PM EDT Sun Apr 6 2025 This system finally makes its exit on Tuesday as cold air comes sweeping in from the north underneath an Arctic surface high pressure. Skies will be clear and the high temperatures will be much lower than what we've seen the previous few days. 60s for highs will be the norm across central Georgia, and in northern Georgia, many places will remain in the 50s. If you grabbed a cabin up in the mountains, highs might not get out of the 40s in some locations. Tuesday night into Wednesday morning will be the coldest we've had in a few weeks. Morning lows will be near 40 in much of central Georgia, mid to upper 30s near the metro, and approaching freezing in north and parts of west Georgia. Frost advisories are very likely and freeze warnings may be needed in some areas. NBM probabilities of < 36 degrees F are near 100% in many areas in northern and western GA, with some probabilities of < 33 degrees showing up in those same areas. Consultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties. We will get a slow warm up on Wednesday as the cold air is no longer being reinforced by CAA and is heated with the nice April sun angle. Thursday, trough will dig into the southeast from the upper Great Plains bringing our next chances of rain as a front dives from the north into the area. At this time, instability ahead of the front looks quite limited, with mean SBCAPE in the ensembles (per DESI) barely breaking the 150 J/kg mark and 90th percentiles struggling to reach 300 J/kg. Current forecast thinking would be a few rumbles of thunder, and no severe. But...always worth keeping an eye on any system this time of year. Instability and rain chances remain in place on Friday as well, with some lingering PoPs though the day. Trough gets cut off from the upper level flow through the weekend and sits mostly over the top of us, slowly pushing to the east in most of the guidance. This should make for a rather pleasant weekend if it comes to fruition, with highs in the 60s and 70s and mostly clear skies by Saturday and Sunday. Lusk && .AVIATION... (00Z TAFS) Issued at 742 PM EDT Sun Apr 6 2025 Line of showers is setup over the metro area with thunderstorms to the southwest in Alabama. THere is a chance that stratiform thunder will begin in the next hour or two and last through the overnight hours. IFR skies with scattered LIFR skies are currently in place and are not expected to lift until tomorrow afternoon at the earliest as showers stick around through tomorrow afternoon and into the early evening. These easterly winds should finally shift to the SSW or SW by 05z as well. //ATL Confidence...00Z Update... Medium confidence on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 61 68 42 63 / 100 90 10 0 Atlanta 59 65 44 61 / 90 80 0 0 Blairsville 54 64 35 55 / 90 60 0 0 Cartersville 55 64 39 59 / 80 50 0 0 Columbus 60 68 43 67 / 90 90 0 0 Gainesville 60 66 42 61 / 90 70 0 0 Macon 63 71 43 67 / 100 90 20 0 Rome 55 63 40 61 / 70 40 0 0 Peachtree City 58 65 40 62 / 90 80 0 0 Vidalia 69 80 48 69 / 30 100 60 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for GAZ001>009-011>016- 019>025-027-030>038-041>050-052>061-066>073-078>084-089>095- 102>104. && SHORT TERM...Lusk LONG TERM....Lusk AVIATION...Hernandez
Hazardous weather outlook, Apr 6, 1:17 PM EDT, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 117 PM EDT Sun Apr 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 117 PM EDT Sun Apr 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect near and along the I-85 corridor from Atlanta south to Columbus until 7 pm tonight. Thunderstorms are expected across north and central Georgia Today and Tonight. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A few brief tornadoes may be possible within these line segments. A Flood Watch is in effect Today across North and portions of central and west GA due to expected periods of heavy rainfall and the potential for flash flooding. Areas under the watch could see 2-4" of rainfall with isolated amounts near 5" through Monday evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected across east central Georgia Monday and Monday evening. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch will still be in effect through Monday evening as a result of heavy rainfall. Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Apr 6, 5:30 PM EDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg Flat Rock 32.55N 84.86W
04/06/2025 Muscogee GA Broadcast Media
Trees were downed on Psalmond Road near the
ballpark.
&&Special weather statement, Apr 6, 5:36 PM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Sun Apr 6 2025
GAZ037-038-049>051-060-061-062215-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Oglethorpe GA-Oconee GA-
Greene GA-
536 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of southeastern Oconee,
eastern Morgan, northeastern Putnam, northwestern Hancock, Greene,
western Taliaferro and southwestern Oglethorpe Counties through 615
PM EDT...
At 536 PM EDT, a line of strong thunderstorms was along a line
extending from Apalachee to Eatonton, and moving northeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Veazey, Greensboro, Wrayswood, Hutchings, Greshamville, Liberty,
Lexington, Maxeys, Parks Mill, Swords, Penfield, Phoenix, Reynolds at
Lake Oconee, Carters Grove, Apalachee, Robinson, Harmony, Stephens,
Woodville, and Union Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central and
north central Georgia.
&&
LAT...LON 3389 8311 3370 8293 3340 8294 3326 8337
3373 8351
TIME...MOT...LOC 2136Z 243DEG 30KT 3371 8344 3331 8339
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 6, 6:12 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Sun Apr 6 2025
GAZ038-039-050-051-061-062-062300-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Oglethorpe GA-Greene GA-
612 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of northwestern Warren,
north central Hancock, northeastern Greene, Taliaferro, Wilkes and
southeastern Oglethorpe Counties through 700 PM EDT...
At 612 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles east of Lexington to Springfield, and moving
east at 35 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Delhi, Sharon, Washington, Holliday Park, Norwood, Newtown, Danburg,
Lyneville, Carters Grove, Jacksons Crossroads, Ficklin, Cadley,
Mallorysville, Crawfordville, Lundberg, Robinson, Metasville, Daniel
Springs, Floral Hill, and Aonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3348 8260 3341 8298 3386 8307
3396 8264 3386 8261 3387 8258 3387 8257
3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2212Z 261DEG 29KT 3384 8300 3343 8295
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 6, 9:11 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
911 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg Flat Rock 32.55N 84.86W
04/06/2025 Muscogee GA Broadcast Media
A large tree was downed on Trapper Court.
&&Local storm report, Apr 6, 9:12 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
912 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg Flat Rock 32.55N 84.86W
04/06/2025 Muscogee GA Broadcast Media
A large tree was downed onto a home on
Trapper Court.
&&Local storm report, Apr 6, 9:14 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
914 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg Flat Rock 32.55N 84.86W
04/06/2025 Muscogee GA Emergency Mngr
A large tree was downed on Trapper Way.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:56 PM EDT | River Flood Warning | FFC | Chattooga | 18 hr |
| Apr 6, 10:14 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 12 hr |
| Apr 6, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Apr 6, 11:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Apr 6, 11:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Apr 6, 11:59 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 31 min |
| Apr 7, 12:21 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 24 min |
| Apr 7, 12:49 AM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Apr 7, 1:19 AM EDT | River Flood Warning | FFC | Forsyth | 119 min |
| Apr 7, 3:21 AM EDT | River Flood Warning | FFC | Whitfield | 36 hr |
| Apr 7, 6:16 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| Apr 7, 6:18 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 33 hr |
| Apr 7, 7:20 AM EDT | Tornado Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more | 40 min |
| Apr 7, 7:52 AM EDT | Tornado Warning | FFC | Henry | 13 min |
| Apr 7, 8:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Walton | 43 min |
| Apr 7, 8:18 AM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Apr 7, 8:20 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 40 min |
| Apr 7, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 33 min |
| Apr 7, 8:51 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 39 min |
| Apr 7, 8:57 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Taliaferro, Wilkes | 48 min |
| Apr 7, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 35 min |
| Apr 7, 9:48 AM EDT | Tornado Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 25 min |
| Apr 7, 10:00 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 53 hr |
| Apr 7, 10:17 AM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 43 min |
| Apr 7, 10:18 AM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Floyd | 28 hr |
| Apr 7, 11:00 AM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Apr 7, 11:58 AM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Apr 7, 12:43 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 27 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Apr 7, 2:00 PM EDT | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more | 13 hr |
| Apr 7, 2:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 20 hr |
| Apr 7, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Apr 7, 5:03 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Apr 7, 5:07 PM EDT | River Flood Warning | FFC | Floyd | 41 hr |
| Apr 7, 5:40 PM EDT | River Flood Warning | FFC | Jones | 17 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.